# SDR AUS20010806

- Difficulty date: July 30, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) LOSS OF FLUID FROM GREEN HYDRAULIC SYSTEM. SUSPECT CAUSED BY INCORRECT BRAKING SEQUENCE.
